# SDR VNAA202110219999

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15412
- Aircraft time: 11,898 hours, 10,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R3170713
- Condition: Cracked
- Location: Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER DOOR AFT STAIR WEB TO HAVE A CRACK AT ZONE-3.  REPAIRED CRACK ON AFT STAIR WEB IAW CRJ900 SRM 52-11-04-201-004-A01.
